-
Oysifen Plus 400mg/600mg Tablet (Rs.13.13)
Composition: Ibuprofen (400mg) + Paracetamol (600mg)
-
Acefen Forte 400mg/600mg Tablet (Rs.16.88)
Composition: Ibuprofen (400mg) + Paracetamol (600mg)
All Details About Bruflam 400mg/600mg Tablet
Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Bruflam 400mg/600mg Tablet
Description:
Bruflam 400mg/600mg Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain.Bruflam 400mg/600mg Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decided by your doctor. You should take it regularly as advised by your doctor. Medicines used to treat pain are usually best taken at the first sign of pain. It is meant for short-term use only. Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.
Side effects are rare if this medicine is used correctly but it may cause heartburn, indigestion, nausea, vomiting, headache, and stomach pain. Consult your doctor if any of these bother you or do not go away.
This medicine is widely prescribed and considered safe but may not be suitable for everybody. Earlier taking it, let your doctor know if you drink a lot of alcohol, are using blood-thinning medicines, or have asthma or any liver or kidney problems. It may affect the dose or suitability of this medicine. Pregnant or breastfeeding women should also consult their doctor before using it. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. It is best to avoid drinking alcohol while using this medicine.
Directions For Use:
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Bruflam 400mg/600mg Tablet should be taken with or after food.Side Effects:
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about themOrdinary side effects of Bruflam
- Heartburn
- Indigestion
- Nausea
- Stomach pain
- Vomiting
- Headache
- Sleepiness
Warning & Precautions:
FAQs:
Is it safe to use Bruflam 400mg/600mg Tablet?
Can I stop taking Bruflam 400mg/600mg Tablet when my pain is relieved?
Can the use of Bruflam 400mg/600mg Tablet cause nausea and vomiting?
Can the use of Bruflam 400mg/600mg Tablet cause dizziness?
Are there any specific contraindications associated with the use of Bruflam 400mg/600mg Tablet?
Is Bruflam 400mg/600mg Tablet helpful in relieving stomach pain?
Can the use of Bruflam 400mg/600mg Tablet cause damage to kidneys?
Is it safe to take a higher than the recommended dose of Bruflam 400mg/600mg Tablet ?
Written by:
Dr. T. Sharmila Krishna
M.B.B.S., MD (Biochemistry)
Reviewed by:
Dr. Sureshbabu Yadav
M.B.B.S., DIP.DIAB, F.R.S.H
Disclaimer:
Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.